Free Access
Volume 37, Number 5, September-October 2003
Page(s) 755 - 772
Published online 15 November 2003
  1. A. Bermudez, A. Dervieux, J.A. Desideri and M.E.V. Cendón, Upwind schemes for the two-dimensional shallow water equations with variable depth using unstructured meshes. Comput. Methods Appl. Mech. Engrg. 155 (1998) 49-72. [CrossRef] [MathSciNet] [Google Scholar]
  2. A. Bermúdez and M.E.V. Cendón, Upwind Methods for Hyperbolic Conservation Laws with Source Terms. Comput. & Fluids 23 (1994) 1049-1071. [Google Scholar]
  3. F. Bouchut, An introduction to finite volume methods for hyperbolic systems of conservation laws with source. Actas Ecole CEA-EDF-INRIA, Free surface geophysical flows, 7-10 Octobre, INRIA Rocquencourt, France (2002). [Google Scholar]
  4. F. Dubois and G. Mehlman, A non-parameterized entropy correction for Roe's approximate Riemann solver. Numer. Math. 73 (1996) 169-208. [CrossRef] [MathSciNet] [Google Scholar]
  5. P. Brufau, Simulación bidimensional de flujos hidrodinámicos transitorios en gemotrías irregulares. Ph.D. thesis, Universidad de Zaragoza (2000). [Google Scholar]
  6. T.C. Rebollo, E.D.F. Nieto and M.G. Mármol, A flux-splitting solver for shallow watter equations with source terms. Int. J. Num. Methods Fluids 42 (2003) 23-55. [Google Scholar]
  7. T.C. Rebollo, A.D. Delgado and E.D.F. Nieto, A family of stable numerical solvers for Shallow Water equations with source terms. Comput. Methods Appl. Mech. Engrg. 192 (2003) 203-225. [Google Scholar]
  8. T. Gallouët, J.-M. Hérard and N. Seguin, Some approximate Godunov schemes to compute shallow-water equations with topography. Comput. & Fluids 32 (2003) 479-513. [Google Scholar]
  9. E. Godlewski and P.A. Raviart, Hyperbolic systems of conservation laws. Math. Appl. (1991). [Google Scholar]
  10. E. Godlewski and P.A. Raviart, Numerical Approximation of Hyperbolic Systems of Conservation Laws. Springer-Verlag (1996). [Google Scholar]
  11. A. Harten, P. Lax and A. Van Leer, On upstream differencing and Godunov-type scheme for hyperbolic conservation laws. SIAM Rev. 25 (1983) 35. [Google Scholar]
  12. S. Jin, A steady-state capturing method for hyperbolic systems with geometrical source terms. ESAIM: M2AN 35 (2001) 631-645. [CrossRef] [EDP Sciences] [Google Scholar]
  13. A. Kurganov and D. Levy, Central-upwind schemes for the saint-venant system. ESAIM: M2AN 36 (2002) 397-425. [CrossRef] [EDP Sciences] [Google Scholar]
  14. A. Kurganov and E. Tadmor, New High-Resolution Central Schemes for Nonlinear Conservations Laws and Convection-Diffusion Equations. J. Comput. Phys. 160 (2000) 214-282. [Google Scholar]
  15. R.J. Le Veque and H.C. Yee, A study of numerical methods for hyperbolic conservation laws with stiff source terms. J. Comput. Phys. 86 (1990) 187-210. [CrossRef] [MathSciNet] [Google Scholar]
  16. R.J. Le Veque, Balancing Source Terms and Flux Gradients in High-Resolution Godunov Methods: The Quasi-Steady Wave-Propagation Algorithm. J. Comp. Phys. 146 (1998) 346-365. [CrossRef] [Google Scholar]
  17. B. Perthame and C. Simeoni, A kinetic scheme for the Saint-Venant system with a source term. Calcolo 38 (2001) 201-231. [CrossRef] [MathSciNet] [Google Scholar]
  18. P.L. Roe, Upwind differencing schemes for hyperbolic conservation laws with source terms, in Nonlinear Hyperbolic Problems, C. Carraso, P.A. Raviart and D. Serre, Eds., Springer-Verlag, Lecture Notes in Math. 1270 (1986) 41-51. [Google Scholar]
  19. E.F. Toro, Riemann Solvers and Numerical Methods for Fluid Dynamics. Springer (1997). [Google Scholar]
  20. M.E.V. Cendon, Estudio de esquemas descentrados para su aplicacion a las leyes de conservación hiperbólicas con términos fuente. Ph.D. thesis, Universidad de Santiago de Compostela (1994). [Google Scholar]
  21. M.E.V. Cendón, Improved Treatment of Source Terms in Upwind Schemes for the Shallow Water Equations in Channels with Irregular Geometry. J. Comp. Phys. 148 (1999) 497-526. [Google Scholar]
  22. J.P. Vila, High-order schemes and entropy condition for nonlinear hyperbolic systems of conservations laws. Math. Comp. 50 (1988) 53-73. [CrossRef] [MathSciNet] [Google Scholar]
  23. J.G. Zhou, D.M. Causon, C.G. Mingham and D.M. Ingram, The Surface Gradient Method for the Treatment of Source Terms in the Sallow-Water Equations. J. Comput. Phys. 168 (2001) 1-25. [CrossRef] [MathSciNet] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.

Recommended for you